I've tried tapering my dose from 7.5 to 7 using the recommended methods on here eg 'Dead slow and stop' but after 2 consecutive days on 7 I get breathing problems, chest pains, like a twitching feeling in my chest, palpitations etc. I struggle to walk up a hill I can normally do quite easily. When I go back up to 7.5 these symptoms disappear. Could this be something other than PMR being 'masked' by the steroids or does anyone else have this problem?
I had the same problems about a year ago when I tried to get from 5 to 4.5 and it made things worse so I ended up back at 9 then 8 then 7.5 where I've been for 6 months now. Just over 3 years on steroids now, and a year before that until being diagnosed.
I've tried several times now to follow the slow withdrawal method. Any other ideas? I'm trying alternate days on 7.5 and 7 but feeling very achey all over especially in shoulders, which I think is some kind of relapse.
If anybody has similar problems please share. Thanks TC